# SDR SIMA20150213003

- Difficulty date: February 13, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 28,150 hours, 23,711 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567175607
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SKIN DAMAGED BY PANEL 5711 HINGE PANEL.  LEFT LOWER SKIN DAMAGED BY PANEL 5711 HINGE PANEL.
